Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

On uniqueness of quasi-split real semisimple Lie algebras


Author: Linda Preiss Rothschild
Journal: Proc. Amer. Math. Soc. 24 (1970), 6-8
MSC: Primary 17.30; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0260814-9
MathSciNet review: 0260814
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • Jean-Pierre Serre, Algèbres de Lie semi-simples complexes, W. A. Benjamin, inc., New York-Amsterdam, 1966 (French). MR 0215886

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30, 22.00

Retrieve articles in all journals with MSC: 17.30, 22.00


Additional Information

Article copyright: © Copyright 1970 American Mathematical Society